Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Revêtements et isométries pour la métrique infinitésimale de Kobayashi

Author: Jean-Pierre Vigué
Journal: Proc. Amer. Math. Soc. 129 (2001), 3279-3284
MSC (2000): Primary 32F45
Published electronically: March 29, 2001
MathSciNet review: 1845003
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information


In this paper, we prove that, under some hypothesis on the domains, if a holomorphic mapping $ f:D_{1}\longrightarrow D_{2}$ is an isometry for the Kobayashi infinitesimal metric at a point, it is a covering map. In the case $ D_{1} = D_{2}$, we prove, in certain cases, that $f$ is an analytic isomorphism.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32F45

Retrieve articles in all journals with MSC (2000): 32F45

Additional Information

Jean-Pierre Vigué
Affiliation: UPRES A 6086 Groupes de Lie et Géométrie, SP2MI, Mathématiques, Université de Poitiers, BP 30179, 86962 Futuroscope Cedex, France

PII: S 0002-9939(01)05977-9
Received by editor(s): March 10, 2000
Published electronically: March 29, 2001
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia